MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG PERFUSOR ®; PUMP, INFUSION

B BRAUN MELSUNGEN AG PERFUSOR ®; PUMP, INFUSION
Model Number 8713030
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.This report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: a patient undergoing infusion therapy of fentanyl was over infused.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Corrected information d4 primary unique device identifier (udi) number.Additional informaiton: d9 device returned to manufacturer h4 device manufacturer date.General information: complaint: (b)(4) information to the sample: model: perfusor space article number: 8713030 serial number/batch:(b)(6) software version: n030004 hours of operation: 16408 further information: n/a.Investigation results: history inspection: the device history files were read and analyzed.The device history files from (b)(6) 2024 were analyzed.On (b)(6) 2024 at 12:00am a omnifix 50ml syringe was inserted (filled approx.6,5ml) and the infusion started with a rate of 0,25ml/h and a volume of 10ml.During the infusion a bolus was given, several times.At the next day at 07:51am the syringe was empty.At this time, 6,4ml was infused.A second infusion was started.On (b)(6) 2024 at 08:01am a omnifix 50ml syringe was inserted (filles approx.To 5ml) and the infusion started with a rate of 0,25ml/h and a volume of 10ml.During the infusion a bolus was given, several times.At 17:40pm the syringe was empty and the infusion stopped.At this time, 4,42ml was infused.No other abnormalities were found.Visual inspection: a visual inspection was performed.The cover caps on the screw pillars, and the technician seal (41-01-077) on the lower housing were intact and undamaged.The device shows age related signs of wear and tear but no visible damage was found.Functional inspection: a functional test was performed.The device passes the self-test.A b.Braun omnifix 50 ml syringe was inserted, and the pump identified the syringe, and it could be selected from the menu.It was possible to put the pump in operation.Individual inspection: a delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal flow rate of 5 ml/h was chosen.The assessed mean deviation "a" of the second operating hour was measured and resulted in a value of +0,96%.Accuracy of set delivery rate should be ± 2 % according to iec/en 60601-2-24.Disassembling: during the investigation no faults could be detected, to investigate the inside of the device, only the upper housing was removed.No damage or soiling could be found.Judgment: the complaint could not be confirmed.Summing up all tests, the perfusor space operated within our specification.No product deviation.

Brand Name
PERFUSOR ®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20415762
Report Number9610825-2024-00766
Device Sequence Number18240099
Product Code FRN
UDI-Device Identifier04046963716745
UDI-Public(01)04046963716745(17)130319(10)5059906033
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713030
Device Lot Number5059906033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown